# SDR DXTA2024112101209

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VISUAL INDICATOR: OCCASIONALLY WHEN CLOSING DOOR, PINS BECOME OBSTRUCTED BY DEBRIS. GAINED ACCESS TO BOTH FWD AND AFT MAIN DOOR VISUAL INDICATORS CLEANED AND CLOSE UP ALL OPENED ACCESS. ALL WORK DONE IAW CE680A AMM 52-10-50
